# SDR QXEA2012082500927

- Difficulty date: August 25, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 26,715 hours, 27,786 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27S BETWEEN FRAMES X-39 TO 49.5 MULTIPLE AREAS OF BUBBLING PAINT PROBABLE CORROSION AND OR SURFACE PROTECTION NEEDED.  CLEANED STRINGER IAW SRM 51-26-00-02-03 AND FOUND Z-JOINT TO BE OUT OF LIMITS DUE TO CORROSION IAW SRM  53-10-33-00-01.  NO DAMAGE ALLOWED, REMOVED Z JOINT IAW SRM 51-42-05-02-01.  REMOVED CORROSION FROM Z-JOINT IAW SRM 51-21-00-00-02.  MECHANICALLY MEASURED AREA AND FOUND MIN REMAINING TO BE .033" REMAINING.  VERIFIED Z-JOINT TO BE CRACK FREE REF NDTM 51-00-06-910-801 PT 1.   MATERIAL LOSS FOUND TO BE IN LIMITS IAW RD 8/4-53-4748.  APPLIED ALODINE, PRIMER IAW RD 8/4-53-4748.  INSTALLED Z-JOINT IAW SRM 51-42-05-02-01.  APPLIED TOP COAT AND CPC IAW RD 8/4-53-4748.  COMPLIED WITH RD 8/4-53-4748.
